OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4588

Title: Centralizers of polynomials
Authors: Tauraso, Roberto
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Roberto Tauraso, “Centralizers of polynomials”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996), pp. 63-69.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996)
Abstract: Si dimostra che gli elementi di un sottoinsieme aperto e denso dell'insieme dei polinomi non lineari hanno centralizzatori banali, ovvero commutano solamente con le proprie iterate.
We prove that the elements of an open dense subset of the non-linear polynomials' set have trivial centralizers, i.e. they commute only with their own iterates.
URI: http://hdl.handle.net/10077/4588
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.28 (1996)

Files in This Item:

File Description SizeFormat
TaurasoRendMat28.pdf165.25 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.